Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 84, NWS St. Louis, MO

May 19, 2017Calhoun County, Monroe County, Illinois; 7 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 19, 2017, 4:39 AM CDT for Calhoun County, Monroe County, Illinois; 7 counties in Missouri. It was in force for 66 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 4:39 AM CDT (09:39 UTC)
Expired
May 19, 2017, 5:45 AM CDT
In force
66 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Calhoun County, IL, Monroe County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 5:00 AM CDTTSTM WND DMGEureka, MOCOUPLE OF TREES UPROOTED AND SEVERAL LARGE TREE LIMBS BLOWN DOWN.
May 19, 5:00 AM CDTTSTM WND DMGEureka, MOCOUPLE OF TREES UPROOTED AND SEVERAL LARGE TREE LIMBS BLOWN DOWN. ONE LARGE TREE WAS BLOWN OVER ONTO I-44 NEAR EXIT 261 IN EAST BOUND LANE.
May 19, 5:10 AM CDTTSTM WND DMG1 W Maryland Heights, MOSEVERAL LARGE TREE LIMBS DOWN THROUGHOUT CREVE COEUR PARK. TIME ESTIMATED FROM RADAR.
May 19, 5:17 AM CDTTSTM WND DMG1 E Overland, MOFOUR TREES BLOWN DOWN ON SHERWOOD DRIVE...ONE OF THEM WAS SNAPPED OFF....ANOTHER WAS UPROOTED.
May 19, 5:17 AM CDTTSTM WND DMGUniversity City, MOSEVERAL TREE LIMBS BLOWN DOWN.
May 19, 5:17 AM CDTHAIL 0.88University City, MOSEVERAL TREE LIMBS BLOWN DOWN.
May 19, 5:19 AM CDTTSTM WND GST 681 Ssw Hazelwood, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 4:16 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.7 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
631 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
2069 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

613 
WUUS53 KLSX 190939
SVRLSX
ILC013-133-MOC071-099-183-189-219-221-510-191045-
/O.NEW.KLSX.SV.W.0084.170519T0939Z-170519T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
439 AM CDT FRI MAY 19 2017

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Calhoun County in southwestern Illinois...
  Monroe County in southwestern Illinois...
  St. Louis City in east central Missouri...
  St. Charles County in east central Missouri...
  Jefferson County in east central Missouri...
  Northeastern Washington County in east central Missouri...
  Eastern Franklin County in east central Missouri...
  St. Louis County in east central Missouri...
  Southeastern Warren County in east central Missouri...

* Until 545 AM CDT.

* At 439 AM CDT, severe thunderstorms were located along a line
  extending from near Truesdale to near De Soto, moving east at 55
  mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
  Chesterfield, Wildwood, University City, Ballwin, Wentzville,
  Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson,
  Arnold, Manchester, Creve Coeur, Overland and Clayton.

This includes the following highways...
 Interstate 44 in Missouri between exits 240 and 277.
 Interstate 55 in Missouri between exits 170 and 191.
 Interstate 70 in Missouri between exits 193 and 231.

This also includes  Babler Memorial State Park, Washington State
Park, Scott Joplin Historic Site, Route 66 State Park, Castlewood
State Park, Confluence State Park, Mastodon Historic Site, Sandy
Creek Covered Bridge Historic Site, Gov. Dunklin's Grave Historic
Site, First Missouri State Capitol Historic Site, and Robertsville
State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
      3813 9025 3806 9039 3802 9061 3808 9064
      3801 9064 3799 9076 3882 9128 3887 9082
      3896 9053 3891 9023 3883 9011 3872 9021
      3863 9018 3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 0939Z 256DEG 49KT 3883 9109 3808 9062 

HAIL...<.75IN
WIND...70MPH
 
$$

Tilly
3 follow-up statements
514 
WWUS53 KLSX 191002
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
502 AM CDT FRI MAY 19 2017

MOC219-221-191012-
/O.CAN.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Washington MO-Warren MO-
502 AM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON AND
SOUTHEASTERN WARREN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southwestern Illinois...and southeastern and east central Missouri.

LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
      3813 9025 3802 9061 3807 9061 3808 9065
      3850 9091 3882 9096 3886 9096 3887 9082
      3896 9053 3891 9023 3883 9011 3872 9021
      3863 9018 3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1002Z 256DEG 49KT 3890 9071 3815 9025 

$$

ILC013-133-MOC071-099-183-189-510-191045-
/O.CON.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Calhoun IL-Monroe IL-St. Louis City MO-St. Charles MO-Jefferson MO-
Franklin MO-St. Louis MO-
502 AM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN CALHOUN...MONROE...ST. CHARLES...JEFFERSON...EAST
CENTRAL FRANKLIN AND ST. LOUIS COUNTIES AND ST. LOUIS CITY...

At 502 AM CDT, severe thunderstorms were located along a line
extending from near St. Paul to 9 miles southeast of Crystal City,
moving east at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, Wildwood, University City, Ballwin, Wentzville,
Kirkwood, Maryland Heights, Hazelwood, Webster Groves, Ferguson,
Arnold, Manchester, Creve Coeur, Overland and Clayton.

This also includes  Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Confluence State
Park, Mastodon Historic Site, Sandy Creek Covered Bridge Historic
Site, Gov. Dunklin's Grave Historic Site, First Missouri State
Capitol Historic Site, and Robertsville State Park.
 
This includes the following highways...
 Interstate 44 in Missouri between exits 251 and 277.
 Interstate 55 in Missouri between exits 170 and 191.
 Interstate 70 in Missouri between exits 203 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
      3813 9025 3802 9061 3807 9061 3808 9065
      3850 9091 3882 9096 3886 9096 3887 9082
      3896 9053 3891 9023 3883 9011 3872 9021
      3863 9018 3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1002Z 256DEG 49KT 3890 9071 3815 9025 

HAIL...<.75IN
WIND...70MPH
 
$$

Tilly
941 
WWUS53 KLSX 191019
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
519 AM CDT FRI MAY 19 2017

MOC071-191029-
/O.CAN.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Franklin MO-
519 AM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
      3813 9025 3810 9036 3890 9071 3896 9053
      3891 9023 3883 9011 3872 9021 3863 9018
      3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1019Z 233DEG 51KT 3900 9048 3825 9002 

$$

ILC013-133-MOC099-183-189-510-191045-
/O.CON.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Calhoun IL-Monroe IL-St. Louis City MO-St. Charles MO-Jefferson MO-
St. Louis MO-
519 AM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHEASTERN CALHOUN...MONROE...NORTHEASTERN ST. CHARLES...
EASTERN JEFFERSON AND ST. LOUIS COUNTIES AND ST. LOUIS CITY...

At 519 AM CDT, severe thunderstorms were located along a line
extending from near Grafton to near Red Bud, moving northeast at 60
mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, University City, Ballwin, Kirkwood, Maryland Heights,
Hazelwood, Webster Groves, Ferguson, Arnold, Manchester, Creve Coeur,
Overland, Clayton, Jennings and St. Ann.

This also includes Scott Joplin Historic Site, Confluence State 
Park, Mastodon Historic Site, Gov. Dunklin's Grave Historic Site, 
and First Missouri State Capitol Historic Site.
 
This includes the following highways...
 Interstate 44 in Missouri between exits 272 and 277.
 Interstate 55 in Missouri between exits 170 and 191.
 Interstate 70 in Missouri between exits 220 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
      3813 9025 3810 9036 3890 9071 3896 9053
      3891 9023 3883 9011 3872 9021 3863 9018
      3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1019Z 233DEG 51KT 3900 9048 3825 9002 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Tilly
414 
WWUS53 KLSX 191042
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
542 AM CDT FRI MAY 19 2017

ILC013-133-MOC099-183-189-510-191052-
/O.EXP.KLSX.SV.W.0084.000000T0000Z-170519T1045Z/
Calhoun IL-Monroe IL-St. Louis City MO-St. Charles MO-Jefferson MO-
St. Louis MO-
542 AM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...
MONROE...NORTHEASTERN ST. CHARLES...EASTERN JEFFERSON AND ST. LOUIS
COUNTIES AND ST. LOUIS CITY WILL EXPIRE AT 545 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1000 AM CDT for
southwestern Illinois...and east central Missouri.

LAT...LON 3822 8990 3822 9003 3814 9004 3810 9022
      3813 9025 3810 9036 3890 9071 3896 9053
      3891 9023 3883 9011 3872 9021 3863 9018
      3852 9026 3831 9004 3830 8991
TIME...MOT...LOC 1042Z 241DEG 48KT 3918 9015 3843 8969 

$$

Tilly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:52 AM CDT, 47 minutes earlier.

Area forecast discussion, May 19, 3:52 AM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
352 AM CDT Fri May 19 2017

.SHORT TERM...  (Through Late Tonight)
Issued at 351 AM CDT Fri May 19 2017

Severe potential remains the main forecast issue for today and
tonight. As of 08z, storms along warm front continue to lift
northward into northeast MO/west central IL while MCS over western
MO has moved into central MO. Complex to track eastward, reaching
metro area between 5 am and 8 am, then out of forecast area by mid
morning. Still feel that there will be a bit of a break in the
activity from mid morning through early afternoon. Only concern is
will the atmosphere recover from this activity. Models still giving
mixed signals with some indicating MU CAPES well over 2500 J/kg,
while others now show little or no atmospheric recovery. For now
will go with low end chance pops for areas along and north of I-70,
higher pops south.

By mid afternoon, storms to refire to our west and southwest,
eventually increasing in coverage and tracking northeast through
forecast area through tonight. A few strong to severe storms are
still possible during this period with the main focus along the warm
front which will remain stalled over I-70 corridor.

As for temperatures today, will be dependent on cloud cover,
precipitation and location of warm front. For now they will range
from the mid 60s far north to the low 80s along and south of I-70.
Lows tonight will be mild once again, in the upper 50s to upper 60s.

Byrd

.LONG TERM...  (Saturday through Thursday)
Issued at 351 AM CDT Fri May 19 2017

(Saturday through Sunday)

Period begins with convection most likely exiting, or soon to exit,
the CWA as the leading s/w lifts out of the area. At the sfc, a low
shud be somewhere over nwrn MO or nern KS. Aloft, a slightly
negatively tilted trof is expected from Saskatchewan swd into the
Great Plains region. The sfc low is projected to lift nnewd into WI
by the evening with the cdfnt pushing ewd thru the area as the
system begins to occlude.

A number of questions still exist regarding evolution of convection
during the day. Would expect at least a short lull period after the
morning convection with another round later in the day. However,
with stronger forcing further west, this lull may be very short
lived. Any severe potential still appears to remain east of the
Mississippi River where the effective fnt shud reside. Regardless,
the cdfnt shud push all precip east of the CWA by Midnight Sunday.

Behind the fnt, a much cooler sfc ridge will build into the region
for Sun. This ridge will keep the area dry with temps struggling to
reach the 70s. Have still trended twd the warmer guidance for Sun
given ample insolation and deep mixing.

(Monday through Thursday)

Mdls begin the period in fairly good agreement. By the middle of
next week, differences appear, tho mainly timing issues. After the
sfc ridge pushes east out of the area during the day Mon, a s/w
rounding the base of the upper trof is expected to bring a chance of
rain ahead of a fast moving clipper system.

With the region under persistent NW flow and a strong sfc ridge
likely settling south of the region, expect temps to be well below
seasonal avg for much of next week.

Tilly
&&

.AVIATION...  (For the 06z TAFs through 06z Friday Night)
Issued at 1207 AM CDT Fri May 19 2017

Main TAF concern will be convective trends overnight into Friday.
We continue to watch two main lines of convection, one across
northwest MO and another entering southwest MO. These lines should
slowly weaken with time, but will likely hold together enough to
bring a round of showers/storms to all terminals overnight into
Friday morning. IFR vsbys and locally gusty winds will be the main
impact as these storms move through. How exactly convection
evolves tonight will affect the forecast today, but latest
guidance suggests today may end up being a bit drier than
previously forecast, so have trended the TAFs drier for the
afternoon hours. Outside of any convection, UIN looks to be on
the cool side of a warm front bisecting the state, thus some MVFR
cigs appear likely. COU/SUS/STL/CPS will remain to the south of
the synoptic boundary, thus VFR cigs are expected through the
period outside of convection.

SPECIFICS FOR KSTL:
We continue to watch convection across western MO. Latest
indications are this convection will weaken as it approaches STL,
but should still hold together enough to bring a period of -TSRA
and MVFR/IFR vsbys early this morning. Any convection should taper
off to showers by late this morning, with the afternoon trending
drier. Any cigs outside of convection will be VFR with ESE winds
expected through the period.

KD
&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     82  68  81  56 /  70  80  60  50
Quincy          70  62  78  51 /  80  90  60  30
Columbia        80  64  76  50 /  70  90  50  20
Jefferson City  82  65  78  51 /  70  90  50  20
Salem           81  67  82  59 /  70  60  70  70
Farmington      82  68  80  56 /  70  80  60  50

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 18, 3:32 PM CDT, 13 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
332 PM CDT Thu May 18 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
332 PM CDT Thu May 18 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

A few severe thunderstorms are possible tonight across much of
the area. The primary threat is large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Severe storms are possible Friday morning through Saturday
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight. Spotters are encouraged
to report any severe weather, if observed, to the National
Weather Service.

Gosselin

In the hours before

Local storm report, May 19, 3:12 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
312 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 AM     HAIL             CALIFORNIA              38.63N  92.57W
05/19/2017  E0.88 INCH       MONITEAU           MO   LAW ENFORCEMENT

&&

EVENT NUMBER LSX1700396

BYRD
Local storm report, May 19, 3:26 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
326 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
05/19/2017  E0.70 INCH       COLE               MO   BROADCAST MEDIA

&&

EVENT NUMBER LSX1700397

BYRD
Local storm report, May 19, 3:28 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
328 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             JEFFERSON CITY          38.57N  92.19W
05/19/2017  E1.00 INCH       COLE               MO   PUBLIC

&&

EVENT NUMBER LSX1700398

BYRD
Local storm report, May 19, 3:39 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
339 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND GST     2 NE JEFFERSON CITY     38.59N  92.16W
05/19/2017  M43 MPH          CALLAWAY           MO   ASOS

&&

EVENT NUMBER LSX1700399

BYRD
Local storm report, May 19, 4:36 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 AM     TSTM WND DMG     3 WNW MINEOLA           38.90N  91.62W
05/19/2017                   MONTGOMERY         MO   LAW ENFORCEMENT

            SEMI BLOWN OVER ON INTERSTATE 70 WEST OF DANVILLE.

&&

EVENT NUMBER LSX1700400

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:37 AM CDTSevere Thunderstorm WarningLSXCalhoun53 min
May 19, 5:13 AM CDTSevere Thunderstorm WarningLSXClinton, Jersey, Madison, Saint Clair62 min
May 19, 5:36 AM CDTSevere Thunderstorm WarningLSXBond, Fayette, Greene, Macoupin, Montgomery69 min
May 19, 3:03 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau42 min
May 19, 3:29 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau13 min
May 19, 4:03 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Montgomery, Osage, Warren and 1 more42 min
May 19, 4:12 AM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren33 min
May 19, 4:20 AM CDTTornado WarningLSXCallaway, Montgomery, Warren25 min
May 19, 6:00 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage45 min
May 19, 6:38 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Gasconade, Montgomery, Osage52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.